Pacific Journal of Mathematics

Rings where the annihilators of $\alpha $-critical modules are prime ideals.

E. H. Feller

Article information

Source
Pacific J. Math., Volume 93, Number 2 (1981), 299-306.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102736261

Mathematical Reviews number (MathSciNet)
MR623565

Zentralblatt MATH identifier
0465.16015

Subjects
Primary: 16A55

Citation

Feller, E. H. Rings where the annihilators of $\alpha $-critical modules are prime ideals. Pacific J. Math. 93 (1981), no. 2, 299--306. https://projecteuclid.org/euclid.pjm/1102736261


Export citation

References

  • [1] A. K. Boyle, M. G. Deshpandeand E. H. Feller, On nonsingularly k-primitie tings. Pacific J. Math., 68 (1977), 303-311.
  • [2] A. K. Boyle and E. H. Feller, Semicritical modules and k-primitie rings, Module theory, Springer-Verlag Lecture Notes, No. 700 (1979).
  • [3] A. K. Boyle, The large condition for rings with Krull dimension, Proc. Amer. Math. Soc, 72 (1),, (Oct. 1978), 27-32.
  • [4] E. H. Feller and A. K. Boyle, a-indecomposable injectie modules and a-coprimitive ideals, Comm. in Alg., 8 (12) (1980), 1151-1167.
  • [5] K. A. Brown, T. H. Lenagan and J. T. Stafford, Weak ideal invariance and locali- zation, (to appear).
  • [6] A. W. Goldie, The structure of Noetherian rings, Springer-Verlag Lecture notes,No. 246, (1972).
  • [7] R. Goldon and J. C. Robson, Krull Dimension, Amer. Math. Soc. Memoirs, No. 133, (1973).
  • [8] K. R. Goodearl, Ring Theory, Marcel Dekker, New York, 1976.
  • [9] A. V. Jategankar, Jacobsons Conjecture and modules over fully bounded Noetherian rings, J. Algebra, 30 (1974), 103-121.
  • [10] J. Lambek, Lectures on Rings and Modules, Chelsea Pub. Co., 1976.
  • [11] T. H. Lenagan, Neotherian rings with Krull dimension one, J. London Math. Soc, 15 (1977), 41-47.
  • [12] L. W. Small, Semi-hereditary Rings, Bull. Amer. Math. Soc, 73 (1967), 656-658.
  • [13] P. F. Smith, Localization and the AR-property, Proc London Math. Soc. (3), 22 (1971).